# SDR AU000214

- Difficulty date: March 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Seized
- Location: Engine
- Component: Engine, Cont, O200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE SEIZED.
